# SDR AALA201710319055

- Difficulty date: October 21, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED FORWARD MAIN CABIN FLOORBEAM AT -Y340 AND Y360, BETWEEN FR12 AND FR13. REPLACED FLOORBEAM PER 53-00-00-3 AND SRM 51-41-02.
